Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 28, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 8, 2013, 3:45 PM EDT for Lake County, Orange County, Florida. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2013, 3:45 PM EDT (19:45 UTC)
- Expired
- Jun 8, 2013, 4:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Lake County, FL, Orange County, FL
The radar
The Melbourne radar (KMLB), 99 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 3:54 PM EDT | TSTM WND GST 47 | Oakland, FL | PUBLIC REPORTED A 41-KNOT WIND GUST AT 354PM LOCAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131
WUUS52 KMLB 081945
SVRMLB
FLC069-095-082030-
/O.NEW.KMLB.SV.W.0028.130608T1945Z-130608T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EDT SAT JUN 8 2013
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LAKE COUNTY IN FLORIDA
SOUTHWESTERN ORANGE COUNTY IN FLORIDA
* UNTIL 430 PM EDT.
* AT 342 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 65 MPH. THESE STORMS WERE LOCATED NEAR OAKLAND AND
NEAR FERNDALE...AND MOVING EAST-SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
WINTER GARDEN...HORIZON WEST...OCOEE...WINDERMERE...BAY LAKE...PINE
HILLS...BAY HILL...ORLOVISTA...DOCTOR PHILLIPS...UNIVERSAL
STUDIOS...WET N WILD WATER PARK...COLLEGE PARK...SEA WORLD...OAK
RIDGE...ORLANDO AND PINE CASTLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
VERY HEAVY RAIN WILL ALSO ACCOMPANY THESE SEVERE STORMS.
&&
LAT...LON 2868 8166 2859 8136 2843 8138 2835 8152
2835 8154 2850 8179
TIME...MOT...LOC 1944Z 296DEG 19KT 2855 8166
$$
DWS2 follow-up statements
989
WWUS52 KMLB 082003
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
403 PM EDT SAT JUN 8 2013
FLC069-095-082030-
/O.CON.KMLB.SV.W.0028.000000T0000Z-130608T2030Z/
ORANGE-LAKE-
403 PM EDT SAT JUN 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTH CENTRAL LAKE AND SOUTHWESTERN ORANGE COUNTIES...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 65 MPH. THESE STORMS WERE LOCATED NEAR WINTER
GARDEN...WINDERMERE...BAY HILL...DOCTOR PHILLIPS...AND THE
ATTRACTIONS AREA...MOVING SOUTHEAST AT 20 MPH.
DAMAGING WINDS AND VERY HEAVY RAIN WILL OCCUR WITH THESE STORMS AS
THEY APPROACH METRO ORLANDO FROM THE NORTHWEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS AND HEAVY RAIN...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2868 8166 2859 8136 2843 8138 2835 8152
2835 8154 2850 8179
TIME...MOT...LOC 1958Z 296DEG 19KT 2852 8158
$$
DWS166
WWUS52 KMLB 082030
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
430 PM EDT SAT JUN 8 2013
FLC069-095-082037-
/O.EXP.KMLB.SV.W.0028.000000T0000Z-130608T2030Z/
ORANGE-LAKE-
430 PM EDT SAT JUN 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAKE AND
SOUTHWESTERN ORANGE COUNTIES WILL EXPIRE AT 430 PM EDT...
THE SEVERE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND SO THE
WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN WILL CONTINUE ACROSS PARTS OF ORANGE AND LAKE
COUNTIES...AND IN THE VICINITY...TO RESULT IN SOME LOCAL FLOODING.
STRONG WIND GUSTS AND FREQUENT LIGHTNING ARE ALSO A CONTINUING
CONCERN.
LAT...LON 2868 8166 2859 8136 2843 8138 2835 8152
2835 8154 2850 8179
TIME...MOT...LOC 2027Z 296DEG 19KT 2845 8142
$$
DWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:56 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 8, 1:56 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 156 PM EDT SAT JUN 8 2013 .DISCUSSION... CURRENT-TONIGHT...HIGH PRESSURE RIDGING OVER THE SOUTHERN PENINSULA WILL PUSH INTO THE CENTRAL PENINSULA INTO THE CENTRAL PENINSULA OVERNIGHT. THIS WILL VEER BACK THE FLOW AREAWIDE TO SOUTHEAST OR EAST-SOUTHEAST. THE 915MHZ CAPE PROFILERS CONTINUE TO SHOW WEAKENING WINDS IN THE LOW LEVELS. THE EAST COAST SEA BREEZE BOUNDARY WILL ADVANCE SLOWLY INLAND THROUGH LATE AFTERNOON AND PROVIDE A FOCUS FOR INCREASING SHOWER AND STORM CHANCES. VARIOUS MESOSCALE BOUNDARY COLLISIONS INCLUDING LATER IN THE DAY WITH THE WEST COAST SEA BREEZE WILL ADD TO THE HIGHER THAN NORMAL EXPECTED CONVECTIVE COVERAGE. THE MAIN THREATS REMAIN LOCALLY HEAVY DOWNPOURS LEADING TO NUISANCE SMALL STREAM AND URBAN FLOODING IN SPOTS...FREQUENT LIGHTNING IN A FEW CELLS AND GUSTY WINDS TO 50 MPH. SCATTERED CONVECTION TO CONTINUE INTO LATE EVENING BUT SHOULD DISSIPATE AREAWIDE BY MIDNIGHT. LIGHT SRLY FLOW AND BKN-OVC UPR CLOUD DECK SHOULD KEEP MIN TEMPS IN THE L/M70S. SUN-SUN NIGHT...THE LOW-LEVEL RIDGE AXIS WILL PUSH INTO NORTH FLORIDA BY THE END OF THIS PERIOD. THE SURFACE FLOW WILL BE PREDOMINANTLY EAST-SOUTHEAST OR SOUTHEAST ACROSS EAST CENTRAL FLORIDA. PRECIPITABLE WATER VALUES WILL REMAIN OVER 2 INCHES ACROSS MOST OF THE AREA. THE EAST COAST SEA BREEZE WILL DEVELOP EARLIER...ESPECIALLY OVER THE TREASURE COAST...AND PUSH FURTHER INLAND WITH A GREATER FOCUS FOR AFTERNOON/EVENING STORMS ACROSS THE INTERIOR. EXPECT AN EARLIER INITIATION TO CONVECTION ON THIS DAY. HIGHS IN THE MID TO UPPER 80S ALONG THE COAST AND UPPER 80S TO LOWER 90S OVER THE INTERIOR. OVERNIGHT LOWS IN THE LOWER TO MIDDLE 70S. ...PREVIOUS EXTENDED DISCUSSION... MON-SAT...LOWER THAN NORMAL RAIN CHCS MON WITH DEEPER ONSHORE WINDS AND SOME TEMPORARY DRYING OVER MOST OF THE AREA. INLAND AREAS WL HAVE BEST CHC OF DIURNAL PCPN. SUBTROPICAL RIDGE AXIS IS ADVERTISED TO BECOME SHUNTED SWD ONCE AGAIN BY LATE TUE AS A FAIRLY DEEP UPR TROUGH MOVES ACROSS THE OH VALLEY AND SE STATES. RAIN CHCS LOOK TO REMAIN SEASONAL INTO AT LEAST TUE/WED DUE TO SUITABLE MOISTURE AND PRESENCE OF UPR WAVE. SOME LOCAL DRYING IS SHOWN PAST THE MIDDLE OF THE UPCOMING WEEK AS THE TROUGH AXIS MOVES EAST OF OUR AREA. THE WEEK LOOKS TO CLOSE OUT WITH NEAR TO SLIGHTLY LOWER THAN NORMAL POP DUE TO SOME DRYING...HOWEVER DLM FLOW IS WLY COMPONENT...FAVORING THE EAST SIDE OF THE PENINSULA FOR LARGE SCALE AFTN CONVERGENCE. && .AVIATION...SFC WNDSHFT FM S/SW TO E/SE COASTAL SITES ASSOCD WITH THE EAST COAST SEA BREEZE. BTWN 08/17Z-08/20Z...NMRS MVFR SHRAS/SCT IFR TSRAS DVLPG ALL SITES WITH BRIEF PDS OF LIFR VSBYS IN +TSRAS...SHRAS/TSRAS CONTG THRU 08/23Z. BTWN 08/23Z-09/02Z...SHRAS/TSRAS DIMINISHING...BCMG VFR ALL SITES BY 09/03Z. ON SUN...S/SE WINDS BECOMING ESE NEAR THE COAST WITH SEA BREEZE DEVELOPMENT ACROSS ECFL. SCT-NMRS SHRA/TSRA AGAIN WITH ECSB MAKING A FURTHER PUSH INTO THE PENINSULA THAN TODAY. && .MARINE...TONIGHT-SUN...LOW-LEVEL RIDGE AXIS SOUTH OF THE AREA WILL MOVE NORTH OF THE COASTAL WATERS DURING THE DAY ON SUN. MAINLY SE/ESE WINDS THROUGH THE PERIOD BETWEEN 8 AND 12 KTS. SEAS 2-3 FT NEAR SHORE AND 3-4 FT OFFSHORE...DOMINANT PDS 8-9 SEC. NMRS AFTN/SCT EVENING STORMS MOVING OFFSHORE THROUGH EARLY-MID EVENING. ON SUN SCT SHRA/TSRA WITH MAINLY A NORTH OR NORTHWEST MOVEMENT...THOUGH A FEW CELLS MAY FIND THEMSELVES MOVING OFF OF THE VOLUSIA COUNTY COAST LATE IN THE DAY. MON-THU...PREVIOUS...PROXIMITY OF WRN ATLC HIGH PRESSURE RIDGE WL ALLOW FOR GENERALLY FAVORABLE WIND AND SEA STATE THROUGH THE MIDDLE OF NEXT WEEK. SEA HGHTS IN THE 2-4 FT RANGE WITH HIGHER SEAS OVER THE OUTER WATERS AND GENERALLY A PRIMARILY LOCAL WIND WAVE COMPONENT OVER THE NEAR SHORE WATERS AND AT TIMES EXTENDING WELL OFFSHORE. WINDS/SEAS WILL BE HIGHER NEAR STORMS MOVING OFFSHORE AT THE IMMEDIATE COAST. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 87 73 86 / 50 60 30 40 MCO 74 90 73 90 / 30 60 30 40 MLB 75 86 74 88 / 50 40 30 30 VRB 74 86 74 86 / 50 40 20 30 LEE 75 89 74 90 / 30 60 30 50 SFB 74 91 74 91 / 30 60 30 40 ORL 75 90 74 91 / 30 60 30 40 FPR 74 85 75 87 / 50 30 20 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...SEDLOCK RADAR/IMPACT WEATHER....WEITLICH
Hazardous weather outlook, Jun 8, 11:11 AM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1111 AM EDT SAT JUN 8 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-090315- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1111 AM EDT SAT JUN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL FLORIDA THIS AFTERNOON. STORMS WILL MOVE EAST TO NORTHEAST AROUND 10 TO 15 MPH...PRODUCING DANGEROUS CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS. AS STORMS APPROACH THE COAST AND ENCOUNTER THE EAST COAST SEA BREEZE...A FEW STRONGER STORMS WILL BE POSSIBLE. THE LIGHTNING THREAT ALONG THE COAST WILL BE PARTICULARLY HIGH EAST OF A LINE FROM KISSIMMEE TO LAKE GEORGE...AS WELL AS CENTRAL MARTIN COUNTY. REMEMBER...LIGHTNING CAN STRIKE WELL BEYOND THE AUDIBLE RANGE OF THUNDER. CEASE OUTDOOR ACTIVITIES AND SEEK SHELTER INDOORS IMMEDIATELY IF THUNDER IS HEARD. .FLOOD IMPACT... HEAVY RAIN FROM TROPICAL STORM ANDREA PRODUCED AS MUCH AS 4 TO 6 INCHES OF RAIN IN SOME PARTS OF EAST CENTRAL FLORIDA WITH 2 TO 4 INCH RAIN AMOUNTS COMMON. DUE TO THE SATURATED SOIL...ANY ADDITIONAL RAINFALL FROM THUNDERSTORMS WILL LIKELY RESULT IN MINOR FLOODING OF STREETS AND POOR DRAINAGE AREAS. .RIP CURRENT IMPACT... A 2 TO 3 FOOT LONG PERIOD SWELL WILL IMPACT THE EAST FLORIDA COAST TODAY...GENERATING A LOW TO MODERATE RIP CURRENT THREAT AT AREA BEACHES. THE THREAT WILL BE HIGHEST THROUGH THE AFTERNOON HOURS DUE TO TIDAL EFFECTS. BEACH GOERS ARE URGED TO CHECK WITH BEACH PATROL FOR THE LATEST CONDITIONS AND TO SWIM ONLY AT GUARDED BEACHES. .MARINE THUNDERSTORM GUST IMPACT... WIND GUSTS AROUND 35 KNOTS WILL BE POSSIBLE OVER THE INLAND LAKES...INTRACOASTAL WATERWAYS AND THE ATLANTIC WITH ANY LIGHTNING STORMS THAT DEVELOP THIS AFTERNOON. STORM MOTION TODAY WILL BE TOWARD THE EAST TO NORTHEAST AROUND 10 TO 15 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED TO NUMEROUS AFTERNOON AND EVENING LIGHTNING STORMS WILL OCCUR ACROSS EAST CENTRAL FLORIDA INTO THE MIDDLE OF NEXT WEEK. DEEP MOISTURE WILL LINGER ACROSS THE AREA...RESULTING IN AN ENHANCED THREAT FOR LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW/WEITLICH
In the hours before
Special weather statement, Jun 8, 3:24 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT SAT JUN 8 2013
FLZ044>046-053-144-082030-
NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
324 PM EDT SAT JUN 8 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER LAKE COUNTY...WESTERN ORANGE COUNTY...NORTHWESTERN OSCEOLA
COUNTY...WESTERN SEMINOLE COUNTY...
* UNTIL 430 PM EDT.
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM LAKE
GRIFFIN TO 12 MILES WEST OF FOUR CORNERS...MOVING EAST AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE POINCIANA...BAY HILL...CAMPBELL AND CLERMONT.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS.
IN ADDITION...VERY HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY
AND CAUSE TEMPORARY ROAD FLOODING. SEEK SHELTER INDOORS UNTIL THE
STORMS PASS. LISTEN FOR POSSIBLE FLOOD ADVISORIES THIS AFTERNOON.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2861 8189 2896 8196 2896 8166 2903 8166
2909 8146 2900 8138 2876 8132 2860 8139
2820 8119 2805 8137 2808 8135 2808 8143
2800 8142 2814 8146 2815 8153 2825 8156
2826 8166 2834 8167 2834 8192 2843 8196
TIME...MOT...LOC 1923Z 253DEG 18KT 2889 8186 2864 8179
2848 8187 2832 8183The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:15 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 45 min |
| Jun 8, 3:24 PM EDT | Special Weather Statement | MLB | Lake | 66 min |
| Jun 8, 4:05 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 3 hr |
| Jun 8, 4:20 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 55 min |
| Jun 8, 4:48 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole, Volusia | 42 min |
| Jun 8, 5:03 PM EDT | Special Marine Warning | MLB | 57 min | |
| Jun 8, 5:05 PM EDT | Special Weather Statement | MLB | Seminole | 25 min |
| Jun 8, 5:17 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 73 min |
| Jun 8, 5:48 PM EDT | Areal Flood Advisory | MLB | Brevard, Volusia | 102 min |
| Jun 8, 7:33 PM EDT | Areal Flood Advisory | MLB | Martin | 87 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.